# SDR 96UAL900071

- Difficulty date: January 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N527UA
- Make and model: Boeing 757222
- Aircraft serial: 24995
- Engine: Pwa PW2037
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Fseu
- Condition: Malfunctioned
- Location: Le Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

ON APPROACH, EICAS MESSAGE DISPLAYED, LEADING EDGE ASYMMETRY  MESSAGE AND LEADING EDGE WARNING LIGHT.  FLAPS STUCK AT 25 DEGREES AND NO ADVERSE CONTROL WHEEL FORCES - LANDED WITH FLAPS AT 25 DEGREES.  REPLACED NR 1 FSEU AND SWITCHES S10338 AND S10340 PER MM.  CYCLED FLAPS SEVERAL TIMES AND OPERATION CHECKS NORMAL.
